Metformin Question

magnus68

Member
I started 500 MG Metformin ER about 3 months ago as a preventative medicine and to help my Insulin resistance (from GH). I really have not seen any positive results as far as blood sugars and weight loss. But my body is achy and joints hurt like never before. Anybody else experience this?
TRT 200mg Test Cyp
2IU Humatrope daily
Adex as needed
 

ERO

Member
Achy joints are often from E2 being too low. I haven't read about anyone getting that same feeling from Metformin, but that's not to say it can't happen. We all react differently.

Just curious where your E2 levels are?

Also, Humatrope can cause achy joints - often in the hands - but I have only read about it in doses far larger than yours.
 
Try Berberine in place of Metformin. My fasting glucose levels and A1c were in the pre-diabetes levels. Cut sugar and simple carbs, but that didn't fully address it. Doc and I talked about starting Metformin, but suggested I try Berberine first (get it at a vitamin shop). Doc said Berberine doses just like Metformin but doesn't have the gastric side-effects that often come along with Metformin. So I gave it a try.

Next visit, fasting glucose was well below 90 and A1c had come down to a comfortable 5.0.
 

schismz

New Member
My test and hGH are roughly same as yours. I'm on 2GM Metformin IR, it's kinda part of the hGH stack, like hCG comes with the test. Anyway, no achy joints, on the obverse all my achy joints went away after about a year on hGH. The only time I've experiencing symptoms like you describe are as @ERO mentioned, when my E2 is crashed, via AI use. I discontinued ADEX long ago, and DIM seems to bring my E2 down so it hovers within the 20-30 range, which subjectively is good for me. ADEX had me scraping the gutter @ 8-10.

hGH can cause carpal tunnel like syndrome, achy joints/forearms in particular, and turn you into the Pillsbury Doughboy in terms of increasing your water-weight overnight if you titrate upwards too fast. Assuming you've taken a slow path up, starting at 1IU and working up to 2IU hGH as a cruising/maintenance dose... that's highly reasonable and there are a lot of anti-aging people running exactly the same type of stack of molecules with no adverse effects.

BTW: Metformin ER has had some problems lately.

 

Auggie68

New Member
Achy joints are often from E2 being too low. I haven't read about anyone getting that same feeling from Metformin, but that's not to say it can't happen. We all react differently.

Just curious where your E2 levels are?

Also, Humatrope can cause achy joints - often in the hands - but I have only read about it in doses far larger than yours.
Thanks....I never get E2 tested my doc Doc tests estradiol
 

Online statistics

Members online
4
Guests online
304
Total visitors
308
Top